Radiesse: StoriesWrite a Review
Should Radiesse Feel Hard to the Touch Directly Following the Injection?
- posted 3 years ago
- updated 3 years ago
- Not Sure
- Cost: $600
I had Radiesse treatment in my chin (to fix...
- 9 Sep 2009
I had Radiesse treatment in my chin (to fix creases that were causing the look of "pouches" under my mouth). The overall look was much better following my injections but the skin was really tight and hard to the touch. There were even some pea-sized knots in places. The doctor told me that the hard knots were what holds up the skin.
I was disturbed that they were very noticeable to the touch and some were visible when I smiled. I was worried that I would have long lasting knots so I pushed the gel around slightly to make them less noticeable. A day afterward, everything looked great and I was sore as expected.
It has now been a week since my treatment and I don't see the improvement anymore. I can no longer feel the Radiesse under my skin and my problem looks only slightly improved. Overall it seems to be a waste of my money.
My opinion is still pending regarding my Radiesse treatment. As it stands now, there is hardly any noticeable improvement for the amount of money that I spent. This does not make me satisfied, but I may need another treatment to be able to see the results that I seek.My question is a three-parter...(1) Is it normal for the radiesse to feel hard to the touch after it is first injected? I have read a lot online about how the material is soft like skin, so I was a little taken aback by the feel of it. My doctor told me that the hardness was fine. (2) Did my manipulation of the product cause it to be absorb too quickly? (3) How long after the first treatment should I think about adding more Radiesse to the area? Since there was a little bit of initial swelling, I think that may have given a false impression of improvement directly after the injections.
My Doctor: name not provided
He was fine, but I don't know that I got the results I was seeking. For a first time filler patient I feel that some of my questions were not answered fully enough.